Whatsapp 0334-1283378 Cash on Delivery All over Pakistan.

Panadol ActiFast 20 Tabs

In Stock Unavailable

Regular price Rs.2,490.00 |  Save Rs.-2,490.00 (Liquid error (sections/product-template.liquid line 176): divided by 0% off)

Product Details

Imported from Saudi Arabia

Packing Size: 20 Tablets

 

Product Description:

  • Panadol ActiFast is a fast effective pain and is gentle on stomach.
  • Panadol ActiFast is a pain reliever which is absorbed twice as fast as regular paracetamol.
  • Panadol ActiFast is effective for the relief of fever and the treatment from mild to moderate pain including headache, migraine, rheumatic and muscular pain, period pain, pain of osteoarthritis, toothache, pain following dental procedures/tooth extraction and pain after vaccination.


What is Paracetamol used for :

Paracetamol is a medication that is used for the relief of the following indications:

  • Headache
  • Period pain
  • Backache
  • Rheumatic pain (joints pain)
  • Cold and flu
  • Sore throat
  • Mild arthritis pain (joints pain)
  • Muscle Pain
  • Toothache
  • Fever

Do not take Paracetamol :

  • If you are allergic to Paracetamol, or any of the ingredients in this medicine.
  • Tell your doctor about the allergy and what signs you had.
  • If you are taking other Paracetamol containing products. Make sure not to exceed the dose.

Warnings and precautions :

  • Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness.
  • Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
  • Long term use of this medication may be harmful to your liver.
  • Contact your doctor if symptoms are not relieved.

Possible side effects :

  • Possible side effects of Paracetamol include signs of an allergic reaction like rash, signs of breathing problems like difficulty breathing, sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite and unexplained bleeding or bruising.

Other medicines and Paracetamol :

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications.

  • If you are taking metoclopramide or domperidone (used for vomiting or nausea).
  • If you are taking cholestyramine (used to lower blood cholesterol).
  • If you are taking blood thinning medications (e.g.
  • warfarin) and you need to take a painkiller every day.
  • Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
  • If you are taking other Paracetamol-containing medications.

How to take Paracetamol :

  • Do not give Paracetamol tablets to children below 10 years of age.
  • Take tablet with or without food.
  • Take tablet with a full glass of water.
  • Do not take a higher than recommended dose and do not take the medication more frequently than every 4 hours.

How to store Paracetamol :

  • Keep out of the reach of children and pets
  • Do not use beyond the expiry date mentioned on the box
  • Keep medication in its original pack to protect it from moisture and light
  • Do not use damaged pills
  • Do not dispose medication in the wastewater or household waste

Read

Delivery Time

4 - 5 Working Days

Return & Exchange Policy

14 Days Return or Exchange Policy.

Reviews

Recently Viewed Products

Panadol ActiFast 20 Tabs

What are you looking for?

Your cart